# SDR DALA2015012400607

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  HORIZONTAL STABILIZER RT UPPER PANEL STA XH= 27.2.   DAMAGE WAS REWORKED, REAMED AND FOUND OUT OF LIMITS.   REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 55-03D, PAR 30.
